Alert archive / Mississippi / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 127, NWS Memphis, TN
NWS Memphis, TN issued this severe thunderstorm warning at Jun 27, 2016, 4:06 PM CDT for Benton County, Marshall County, Mississippi; Fayette County, Hardeman County, Tennessee. It was in force for 54 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 27, 2016, 4:06 PM CDT (21:06 UTC)
- Expired
- Jun 27, 2016, 5:00 PM CDT
- In force
- 54 min
- Issued by
- NWS Memphis, TN
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Benton County, MS, Marshall County, MS, Fayette County, TN, Hardeman County, TN
The radar
The Memphis radar (KNQA), 59 km from the middle of the area, began a volume at 21:05 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Little Rock, AR (KBYH), launched 12:00Z, 9.1 hours before the alert went out and 51 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1689 m above ground
- 0-6 km bulk shear
- 11 kt
- 0-1 km storm-relative helicity
- -39 m²/s²
- 0-3 km storm-relative helicity
- -53 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
444
WUUS54 KMEG 272106
SVRMEG
MSC009-093-TNC047-069-272200-
/O.NEW.KMEG.SV.W.0127.160627T2106Z-160627T2200Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
406 PM CDT MON JUN 27 2016
THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN MARSHALL COUNTY IN NORTHWESTERN MISSISSIPPI...
BENTON COUNTY IN NORTHEASTERN MISSISSIPPI...
SOUTHWESTERN HARDEMAN COUNTY IN WEST TENNESSEE...
SOUTHERN FAYETTE COUNTY IN WEST TENNESSEE...
* UNTIL 500 PM CDT
* AT 406 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES NORTH OF
SLAYDEN...OR 14 MILES EAST OF COLLIERVILLE...MOVING SOUTHEAST AT 15
MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
HOLLY SPRINGS...LAMAR...SNOW LAKE SHORES...CANAAN...SLAYDEN...MT
PLEASANT...RED BANKS...MARIANNA...LAGRANGE...MICHIGAN CITY...
MACON...PIPERTON...ROSSVILLE...ASHLAND...MOSCOW...WILLISTON...GRAND
JUNCTION...LA GRANGE...HICKORY VALLEY AND MAHON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
THIS STORM IS PRODUCING LARGE HAIL. SEEK SHELTER NOW INSIDE A STURDY
STRUCTURE AND STAY AWAY FROM WINDOWS.
&&
LAT...LON 3516 8963 3516 8912 3467 8909 3467 8962
TIME...MOT...LOC 2106Z 311DEG 14KT 3505 8942
HAIL...1.00IN
WIND...60MPH
$$1 follow-up statement
412
WWUS54 KMEG 272132
SVSMEG
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
432 PM CDT MON JUN 27 2016
TNC047-069-272142-
/O.CAN.KMEG.SV.W.0127.000000T0000Z-160627T2200Z/
HARDEMAN TN-FAYETTE TN-
432 PM CDT MON JUN 27 2016
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN HARDEMAN AND
SOUTHERN FAYETTE COUNTIES IS CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 3467 8909 3467 8962 3499 8963 3499 8911
TIME...MOT...LOC 2132Z 311DEG 14KT 3498 8933
$$
MSC009-093-272200-
/O.CON.KMEG.SV.W.0127.000000T0000Z-160627T2200Z/
MARSHALL MS-BENTON MS-
432 PM CDT MON JUN 27 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM CDT
FOR NORTHERN MARSHALL AND BENTON COUNTIES...
AT 432 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR MICHIGAN
CITY...OR 15 MILES NORTHEAST OF HOLLY SPRINGS...MOVING SOUTHEAST AT
15 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
HOLLY SPRINGS...LAMAR...SNOW LAKE SHORES...CANAAN...SLAYDEN...MT
PLEASANT...RED BANKS...MARIANNA...MICHIGAN CITY...ASHLAND...MAHON...
BETHEL...NEW CANAAN...HUDSONVILLE...EARLY GROVE...CAYCE...HIGDON...
MACK...SPRING HILL AND VICTORIA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3467 8909 3467 8962 3499 8963 3499 8911
TIME...MOT...LOC 2132Z 311DEG 14KT 3498 8933
HAIL...1.00IN
WIND...60MPH
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 27, 3:16 PM CDT, 50 minutes earlier.
Area forecast discussion, Jun 27, 3:16 PM CDT, 50 minutes before
Area Forecast Discussion National Weather Service Memphis TN 316 PM CDT MON JUN 27 2016 .DISCUSSION... Showers and thunderstorms will continue to develop south into moisture-rich airmass across the Midsouth into early evening, ahead of a cold front dropping through Ozark plateau. Rain chances should decrease with airmass stabilization this evening, followed by a cold frontal passage overnight. With amplifying northwest flow aloft, the front should reach the I-20 corridor of central Mississippi by sunrise Tuesday. Predominately dry weather will prevail across the Midsouth on Tuesday, with lower humidity and slightly cooler temps prevailing into the latter part of the workweek. The upper pattern will deamplify by the weekend, with weak zonal flow aloft prevailing over the Midsouth. Areas north of I-40 will see better rain chances downstream from thunderstorms originating over the central plains. More limited rain chances appear in store for north MS, under the northern extent of a midlevel height ridge centered over the northern Gulf of Mexico. Looking beyond the weekend, the subtropical height ridge over the Gulf of Mexico will amplify into the lower MS River valley, returning hot, humid and mainly dry conditions to the Midsouth. PWB && .AVIATION... 18Z TAF Set VFR conditions are expected for the most part over the next 24 hours. The exception will be underneath TSRAS. Showers and Thunderstorms are rapidly developing east of the Mississippi River at this time. Expect activity to be numerous to widespread after 20Z ahead of a cold front. Front should be south of the CWA by 01-02Z. Light W winds will switch to the NE behind the front. Speeds could be gusty initially before dying off during the overnight period. Expect NE winds of 8-10 KTS after 15-16Z. KRM && .MEG Watches/Warnings/Advisories... AR...None. MO...None. MS...None. TN...None. &&
Hazardous weather outlook, Jun 27, 10:33 AM CDT, 5 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE MEMPHIS TN 1033 AM CDT MON JUN 27 2016 ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115- MSZ001>017-020>024-TNZ001>004-019>022-048>055-088>092-281745- ALCORN-BENTON MS-BENTON TN-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY- COAHOMA-CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR- DUNKLIN-DYER-FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD- HENDERSON-HENRY-ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE- LEE AR-LEE MS-MADISON-MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION- PANOLA-PEMISCOT-PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN- RANDOLPH-SHELBY-ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON- TISHOMINGO-TUNICA-UNION-WEAKLEY-YALOBUSHA- 1033 AM CDT MON JUN 27 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS... THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE. .DAY ONE...TODAY AND TONIGHT THERE IS A MARGINAL RISK FOR SEVERE THUNDERSTORMS OVER THE MIDSOUTH TODAY. THE PRIMARY THREATS INCLUDE STRONG WINDS AND HEAVY RAINFALL SUFFICIENT TO PRODUCED LOCALIZED FLASH FLOODING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME. PWB
In the hours before
Special weather statement, Jun 27, 3:12 PM CDT, 54 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 312 PM CDT MON JUN 27 2016 ARZ027-035-036-272100- CRITTENDEN AR-CROSS AR-POINSETT AR- 312 PM CDT MON JUN 27 2016 ...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT WEATHER ADVISORY UNTIL 400 PM CDT FOR... NORTHWESTERN CRITTENDEN COUNTY IN EASTERN ARKANSAS... EASTERN CROSS COUNTY IN EASTERN ARKANSAS... SOUTHEASTERN POINSETT COUNTY IN EASTERN ARKANSAS... AT 311 PM CDT...A STRONG THUNDERSTORM PRODUCING PEA SIZE HAIL OR LARGER AND WINDS AT LEAST 40 MPH WAS LOCATED 9 MILES WEST OF MARKED TREE...MOVING SOUTH AT 25 MPH. VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE ALSO POSSIBLE WITH THIS THUNDERSTORM. PEOPLE IN NORTHWESTERN CRITTENDEN...EASTERN CROSS AND SOUTHEASTERN POINSETT COUNTIES SHOULD MONITOR THIS STORM CLOSELY. LAT...LON 3553 9070 3559 9050 3527 9031 3517 9062 TIME...MOT...LOC 2011Z 339DEG 21KT 3549 9057
Local storm report, Jun 27, 3:19 PM CDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
319 PM CDT MON JUN 27 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0312 PM FLASH FLOOD N PARSONS 35.65N 88.12W
06/27/2016 DECATUR TN PUBLIC
ROAD FLOODED OUT AT INTERSECTION OF MAXWELL AND TENNESSEE
AVE. NORTH.
&&
AJCSpecial weather statement, Jun 27, 3:35 PM CDT, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
335 PM CDT MON JUN 27 2016
ARZ036-TNZ088-272115-
CRITTENDEN AR-SHELBY TN-
335 PM CDT MON JUN 27 2016
...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 415 PM CDT FOR...
NORTHEASTERN CRITTENDEN COUNTY IN EASTERN ARKANSAS...
SOUTHWESTERN SHELBY COUNTY IN WEST TENNESSEE...
AT 335 PM CDT...A STRONG THUNDERSTORM PRODUCING PEA SIZE HAIL OR
LARGER AND WINDS AT LEAST 40 MPH WAS LOCATED OVER SUNSET...OR NEAR
WEST MEMPHIS...MOVING SOUTHEAST AT 25 MPH.
VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS THUNDERSTORM.
PEOPLE IN NORTHEASTERN CRITTENDEN AND SOUTHWESTERN SHELBY COUNTIES
SHOULD MONITOR THIS STORM CLOSELY.
LAT...LON 3532 9016 3502 8990 3499 9007 3500 9021
3522 9034
TIME...MOT...LOC 2035Z 325DEG 23KT 3522 9021Special weather statement, Jun 27, 3:55 PM CDT, 11 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 355 PM CDT MON JUN 27 2016 MSZ002>004-008-012>015-021-272145- BENTON MS-YALOBUSHA MS-TIPPAH MS-TATE MS-LAFAYETTE MS-PANOLA MS- PONTOTOC MS-MARSHALL MS-UNION MS- 355 PM CDT MON JUN 27 2016 ...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT WEATHER ADVISORY UNTIL 445 PM CDT FOR... SOUTHERN BENTON COUNTY IN NORTHEASTERN MISSISSIPPI... NORTHEASTERN YALOBUSHA COUNTY IN NORTHWESTERN MISSISSIPPI... SOUTHWESTERN TIPPAH COUNTY IN NORTHEASTERN MISSISSIPPI... SOUTHEASTERN TATE COUNTY IN NORTHWESTERN MISSISSIPPI... LAFAYETTE COUNTY IN NORTHWESTERN MISSISSIPPI... SOUTHEASTERN PANOLA COUNTY IN NORTHWESTERN MISSISSIPPI... NORTHWESTERN PONTOTOC COUNTY IN NORTHEASTERN MISSISSIPPI... SOUTHERN MARSHALL COUNTY IN NORTHWESTERN MISSISSIPPI... WESTERN UNION COUNTY IN NORTHEASTERN MISSISSIPPI... AT 355 PM CDT...A STRONG THUNDERSTORM PRODUCING PEA SIZE HAIL OR LARGER AND WINDS AT LEAST 40 MPH WAS LOCATED NEAR LAWS HILL...OR 11 MILES NORTH OF OXFORD...MOVING EAST AT 25 MPH. VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE ALSO POSSIBLE WITH THIS THUNDERSTORM. PEOPLE IN SOUTHERN BENTON...NORTHEASTERN YALOBUSHA...SOUTHWESTERN TIPPAH...SOUTHEASTERN TATE...LAFAYETTE...SOUTHEASTERN PANOLA... NORTHWESTERN PONTOTOC...SOUTHERN MARSHALL AND WESTERN UNION COUNTIES SHOULD MONITOR THIS STORM CLOSELY. LAT...LON 3417 8985 3468 8968 3467 8908 3416 8911 TIME...MOT...LOC 2055Z 283DEG 23KT 3453 8953
Special weather statement, Jun 27, 3:57 PM CDT, 9 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 357 PM CDT MON JUN 27 2016 ARZ035-036-048-049-MSZ001-007-TNZ088-272145- ST. FRANCIS AR-CRITTENDEN AR-CROSS AR-LEE AR-TUNICA MS-DESOTO MS- SHELBY TN- 357 PM CDT MON JUN 27 2016 ...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT WEATHER ADVISORY UNTIL 445 PM CDT FOR... EASTERN ST. FRANCIS COUNTY IN EASTERN ARKANSAS... SOUTHWESTERN CRITTENDEN COUNTY IN EASTERN ARKANSAS... SOUTHEASTERN CROSS COUNTY IN EASTERN ARKANSAS... NORTHEASTERN LEE COUNTY IN EASTERN ARKANSAS... NORTHERN TUNICA COUNTY IN NORTHWESTERN MISSISSIPPI... NORTHWESTERN DESOTO COUNTY IN NORTHWESTERN MISSISSIPPI... SOUTHWESTERN SHELBY COUNTY IN WEST TENNESSEE... AT 357 PM CDT...A STRONG THUNDERSTORM PRODUCING PEA SIZE HAIL OR LARGER AND WINDS AT LEAST 40 MPH WAS LOCATED NEAR HORSESHOE LAKE...OR NEAR HUGHES...MOVING SOUTHEAST AT 15 MPH. VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE ALSO POSSIBLE WITH THIS THUNDERSTORM. PEOPLE IN EASTERN ST. FRANCIS...SOUTHWESTERN CRITTENDEN... SOUTHEASTERN CROSS...NORTHEASTERN LEE...NORTHERN TUNICA... NORTHWESTERN DESOTO AND SOUTHWESTERN SHELBY COUNTIES SHOULD MONITOR THIS STORM CLOSELY. LAT...LON 3508 9068 3524 9036 3483 9010 3470 9055 TIME...MOT...LOC 2057Z 311DEG 15KT 3491 9037
Special weather statement, Jun 27, 4:00 PM CDT, 6 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 400 PM CDT MON JUN 27 2016 ARZ036-MSZ001-002-TNZ088-089-272145- CRITTENDEN AR-MARSHALL MS-DESOTO MS-FAYETTE TN-SHELBY TN- 400 PM CDT MON JUN 27 2016 ...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT WEATHER ADVISORY UNTIL 445 PM CDT FOR... EAST CENTRAL CRITTENDEN COUNTY IN EASTERN ARKANSAS... NORTHWESTERN MARSHALL COUNTY IN NORTHWESTERN MISSISSIPPI... NORTHEASTERN DESOTO COUNTY IN NORTHWESTERN MISSISSIPPI... SOUTHWESTERN FAYETTE COUNTY IN WEST TENNESSEE... SOUTHERN SHELBY COUNTY IN WEST TENNESSEE... AT 400 PM CDT...A STRONG THUNDERSTORM PRODUCING PEA SIZE HAIL OR LARGER AND WINDS AT LEAST 40 MPH WAS LOCATED NEAR BARTLETT...MOVING SOUTHEAST AT 15 MPH. VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE ALSO POSSIBLE WITH THIS THUNDERSTORM. PEOPLE IN EAST CENTRAL CRITTENDEN...NORTHWESTERN MARSHALL... NORTHEASTERN DESOTO...SOUTHWESTERN FAYETTE AND SOUTHERN SHELBY COUNTIES SHOULD MONITOR THIS STORM CLOSELY. LAT...LON 3530 8964 3489 8961 3480 9008 3508 9026 TIME...MOT...LOC 2100Z 311DEG 14KT 3515 8985
The office that day
Everything else NWS Memphis, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 27, 12:13 PM CDT | Special Weather Statement | MEG | Lee, Pontotoc | 47 min |
| Jun 27, 12:44 PM CDT | Special Weather Statement | MEG | Monroe | 46 min |
| Jun 27, 3:55 PM CDT | Special Weather Statement | MEG | Lafayette | 50 min |
| Jun 27, 4:00 PM CDT | Special Weather Statement | MEG | DeSoto | 45 min |
| Jun 27, 4:07 PM CDT | Special Weather Statement | MEG | Coahoma | 38 min |
| Jun 27, 4:17 PM CDT | Flash Flood Warning | MEG | DeSoto, Marshall | 118 min |
| Jun 27, 4:23 PM CDT | Flash Flood Warning | MEG | Benton, Marshall, Tippah | 2 hr |
| Jun 27, 4:25 PM CDT | Special Weather Statement | MEG | DeSoto, Tate, Tunica | 50 min |
| Jun 27, 4:51 PM CDT | Special Weather Statement | MEG | Benton, Marshall, Tippah, Union | 54 min |
| Jun 27, 4:55 PM CDT | Special Weather Statement | MEG | Coahoma, Panola, Quitman, Tallahatchie | 65 min |
| Jun 27, 5:23 PM CDT | Flash Flood Warning | MEG | Coahoma, Lafayette, Panola, Quitman, Tallahatchie, Tunica and 1 more | 2 hr |
| Jun 27, 5:36 PM CDT | Special Weather Statement | MEG | Itawamba, Lee, Prentiss, Tishomingo | 54 min |
| Jun 27, 6:07 PM CDT | Special Weather Statement | MEG | Yalobusha | 38 min |
| Jun 27, 12:42 PM CDT | Special Weather Statement | MEG | Chester | 48 min |
| Jun 27, 1:05 PM CDT | Flash Flood Warning | MEG | Benton, Carroll, Decatur, Henderson | 3 hr |
| Jun 27, 1:26 PM CDT | Special Weather Statement | MEG | Hardin | 49 min |
| Jun 27, 2:28 PM CDT | Flash Flood Warning | MEG | Chester, Decatur, Hardin, Henderson, McNairy | 3 hr |
| Jun 27, 3:11 PM CDT | Special Weather Statement | MEG | Haywood | 49 min |
| Jun 27, 3:33 PM CDT | Severe Thunderstorm Warning | MEG | Fayette | 42 min |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2016Severe Thunderstorm Warnings in Tennessee, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.